MathSciNet Relay Station
MathSciNet bibliographic data
MR615434 (82k:62074) 62G05
Efron, B.; Stein, C. The jackknife estimate of variance. Ann. Statist. 9 (1981), no. 3, 586–596.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement